MAUDE Adverse Event Report: MEDTRONIC MEXICO ARTHROSCOPE

MEDTRONIC MEXICO ARTHROSCOPE
Catalog Number KX153
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent kyphoplasty surgery due to l3 compression fracture.Intra-op, upon initial inflation, the balloon ruptured.No patient symptoms or complication were reported as result of this event.
 
Additional Manufacturer Narrative
Product analysis result: visual functional a visual and functional review of the ibt reveal that the balloon has ruptured.The rupture is a radial rupture nearer to the distal peek.This type of rupture is consistent with the balloon coming in contact with bone splinters while in the vertebral body.If information is provided in the future, a supplemental report will be issued.

Brand Name
ARTHROSCOPE
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7908968
Report Number9612164-2018-02526
Device Sequence Number19297627
Product Code HRX
UDI-Device Identifier00643169093652
UDI-Public00643169093652
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K101864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKX153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date09/26/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1